MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO¿ VALVE; 32OZ LEG BAG

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO¿ VALVE; 32OZ LEG BAG
Catalog Number 151932
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "1.Separate notches within circles.Pull straps through holes and around leg.2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard® extension tubing (catalog no.150615 or 4a4194).When using extension tubing, make sure to connect tube at least to the 3rd taper of the connector.4.To empty dispoz-a-bag®, push green lever on flip-flo¿ valve out and down.Important: be sure to reclose flip-flo¿ valve after emptying bag.5.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the intake valve of the drain bag became kinked; urine would not drain into the bag.

Brand Name
LEG BAG WITH FLIP-FLO¿ VALVE
Common Device Name
32OZ LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7129690
Report Number1018233-2017-06384
Device Sequence Number16411233
Product Code FAQ
UDI-Device Identifier00801741050923
UDI-Public(01)00801741050923
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number151932
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1